On uncomplemented subspaces of L p, 1 <p <2

G. Bennett, L. E. Dor, V. Goodman, W. B. Johnson, Charles Newman

Research output: Contribution to journalArticle

Abstract

It is shown tat, for 1 <p < 2, there is an uncomplemented subspace of L p [0,1] that is isomorphic to Hilbert space.

Original languageEnglish (US)
Pages (from-to)178-187
Number of pages10
JournalIsrael Journal of Mathematics
Volume26
Issue number2
DOIs
StatePublished - Jun 1977

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Bennett, G., Dor, L. E., Goodman, V., Johnson, W. B., & Newman, C. (1977). On uncomplemented subspaces of L p, 1 <p <2. Israel Journal of Mathematics, 26(2), 178-187. https://doi.org/10.1007/BF03007667